# SDR ASAA2021102736413

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,730 hours, 14,724 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF FAIL LIGHT BOTH RADIOS. GROUNDED - YES. PERFORMED HF COMM SYSTEM BITE PER B737-800 FIM TASK 23-11-00-810-801, OPS CHECK GOOD, HF FAIL LIGHTS EXTINGUISHED ON RADIOS.
